# SDR SIMA20180622004

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 28,662 hours, 26,877 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPOILER FAIL AFTER LANDING GEAR RETRACTED,  VERIFIED IT WORKED PROPERLY IN AIR,  MESSAGE WENT AWAY WITH LANDING GEAR EXTENDED.  PREVIOUS CMC FAULT CODE 27-SPM17.  TROUBLESHOT IAW FIM 27-63-00-810-802A, BLOCKS 1 & 9, NO ACTIVE CMC MESSAGE OR DESCREPANCIES NOTED.  CONDITION CONSIDERED TO BE TRANSITORY.
